# SDR SWIA200616462

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 16,362 hours, 23,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 WHITE EMERGENCY FLOOR TRACK LIGHTS ARE INOP AT SEATS 7, 8A.  REPLACED THE TWO WHITE LIGHTS.  OPERATIONAL CHECK GOOD.
